Construction by the reduction method of the characteristics of a first-order partial differential equation with a denumerable set of variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 127-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_3_a14,
author = {O. A. Zhautykov},
title = {Construction by the reduction method of the characteristics of a~first-order partial differential equation with a~denumerable set of variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {127--140},
year = {1960},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_3_a14/}
}
TY - JOUR AU - O. A. Zhautykov TI - Construction by the reduction method of the characteristics of a first-order partial differential equation with a denumerable set of variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1960 SP - 127 EP - 140 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1960_3_a14/ LA - ru ID - IVM_1960_3_a14 ER -
%0 Journal Article %A O. A. Zhautykov %T Construction by the reduction method of the characteristics of a first-order partial differential equation with a denumerable set of variables %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1960 %P 127-140 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1960_3_a14/ %G ru %F IVM_1960_3_a14
O. A. Zhautykov. Construction by the reduction method of the characteristics of a first-order partial differential equation with a denumerable set of variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1960), pp. 127-140. http://geodesic.mathdoc.fr/item/IVM_1960_3_a14/